# SDR CALA2017090803070

- Difficulty date: September 6, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 61,456 hours, 21,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A11115
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED FROM INBD RIVET HOLE HOLDING PSEU RAIL ANGLE  BETWEEN STRINGERS 8R AND 9R AT BS 559.   REMOVED THE DAMAGE AND INSTALLED REPAIR DOUBLERS.
